# SDR EIA2006020

- Difficulty date: February 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 35,174 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 1387-1391
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, CRACK FOUND ON THE RT LWR FRONT SPAR CHORD FROM FSS 1387 - 1391 (LES 1422-1438).  REMOVED AFFECTED AREA AND REPLACED WITH SPLICE. THIS REPAIR IS LIMITED TO 135000 HOURS OR 38788 CYCLES WHICHEVER COMES FIRST, WAITING FOR FINAL REPAIR INFORMATION.
